# SDR 2006UALA01520

- Difficulty date: August 4, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 24,153 hours, 8,850 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Green System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST GREEN HYDRAULIC SYSTEM ON GEAR EXTENSION.  REQUIRED A TOW TO THE GATE.
